# SDR EIA2006130

- Difficulty date: July 13, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4L MED FWD CUTOUT FOUND CRACKED AT BS 1670 S-LBL.  REPAIRED IAW B747 SRM 53-10-04 FIG 84, INNER AND OUTER DOUBLER MATERIAL USED 2024-T3 0.050
